Radii of starlikeness and convexity of Bessel function derivatives

  • E. Deniz Kafkas Univ., Kars, Turkey
  • S. Kazımoğlu Kafkas Univ., Kars, Turkey
  • M. Çağlar ErzurumTechn.Univ.,Turkey
Keywords: Normalized Bessel functions of the first kind, , convex function, starlike function, zeros of Bessel function derivative, Radius


UDC 517.5

In this paper, our aim is to find the radii of starlikeness and
convexity of Bessel function derivatives for three different kind of normalization. The key tools in the proof of our main results are the Mittag-Leffler expansion for $n$th derivative of Bessel function and
properties of real zeros of it. In addition, by using the Euler–Rayleigh inequalities we obtain some tight lower and upper bounds for the radii of starlikeness and convexity of order zero for the normalized $n$th derivative of Bessel function. The main results of the paper are natural extensions of some known results on classical Bessel functions of the first kind.



˙I. Akta¸s, A. Baricz, N. Yağmur, Bounds for the radii of univalence of some special functions, Math. Inequal. Appl., 20, № 3, 825 – 843 (2017), https://doi.org/10.7153/mia-20-52 DOI: https://doi.org/10.7153/mia-20-52

˙I Akta¸s, A. Baricz, H. Orhan, Bounds for radii of starlikeness and convexity of some special functions, Turkish. J. Math., 42, № 1, 211 – 226 (2018), https://doi.org/10.3906/mat-1610-41 DOI: https://doi.org/10.3906/mat-1610-41

A. Baricz, P. A. Kupán, R. Szász, The radius of starlikeness of normalized Bessel functions of the first kind, Proc. Amer. Math. Soc., 142, № 5, 2019 – 2025 (2011), https://doi.org/10.1090/S0002-9939-2014-11902-2 DOI: https://doi.org/10.1090/S0002-9939-2014-11902-2

A. Baricz, R. Szász, The radius of convexity of normalized Bessel functions of the first kind, Anal. Appl., 12, № 5, 485 – 509 (2014), https://doi.org/10.1142/S0219530514500316 DOI: https://doi.org/10.1142/S0219530514500316

A. Baricz, R. Szász, The radius of convexity of normalized Bessel functions, Anal. Math., 41, № 3, 141 – 151 (2015), https://doi.org/10.1007/s10476-015-0202-6 DOI: https://doi.org/10.1007/s10476-015-0202-6

A. Baricz, D. K. Dimitrov, H. Orhan, N. Yağmur, Radii of starlikeness of some special functions, Proc. Amer. Math. Soc., 144, № 8, 3355 – 3367 (2016), https://doi.org/10.1090/proc/13120 DOI: https://doi.org/10.1090/proc/13120

A. Baricz, H. Orhan, R.Szász, The radius of $alpha$ -convexity of normalized Bessel functions of the first kind, Comput. Method Funct. Theory, 16, № 1, 93 – 103 (2016), https://doi.org/10.1007/s40315-015-0123-1 DOI: https://doi.org/10.1007/s40315-015-0123-1

A. Baricz, C. G. Kokologiannaki, T. K. Pogány, Zeros of Bessel function derivatives, Proc. Amer. Math. Soc., 146, 209 – 222 (2018), https://doi.org/10.1090/proc/13725 DOI: https://doi.org/10.1090/proc/13725

M. Biernacki, J. Krzyż, On the monotonity of certain functionals in the theory of analytic function, Ann. Univ. Mariae Curie-Sklodowska, Sect. A, 9 (1955), 135 – 147 (1957).

R. K. Brown, Univalence of Bessel functions, Proc. Amer. Math. Soc., 11, № 2, 278 – 283 (1960), https://doi.org/10.2307/2032969 DOI: https://doi.org/10.1090/S0002-9939-1960-0111846-6

M. ¸Çağlar, E. Deniz, R. Szász, Radii of $alpha$ -convexity of some normalized Bessel functions of the first kind, Results Math., 72, № 4, 2023 – 2035 (2017), https://doi.org/10.1007/s00025-017-0738-9 DOI: https://doi.org/10.1007/s00025-017-0738-9

E. Deniz, R. Szász, The radius of uniform convexity of Bessel functions, J. Math. Anal. and Appl., 453, № 1, 572 – 588 (2017), https://doi.org/10.1016/j.jmaa.2017.03.079 DOI: https://doi.org/10.1016/j.jmaa.2017.03.079

M.E.H. Ismail , M. E. Muldoon, E. Martin Bounds for the small real and purely imaginary zeros of Bessel and related functions, Methods and Appl. Anal., 2, № 1, 1 – 21 (1995), https://doi.org/10.4310/MAA.1995.v2.n1.a1 DOI: https://doi.org/10.4310/MAA.1995.v2.n1.a1

J. L. W. V. Jensen, Recherches sur la théorie des équations. (French), Acta Math., 36, 181 – 195 (1913), https://doi.org/10.1007/BF02422380 DOI: https://doi.org/10.1007/BF02422380

C. G. Kokologiannaki, E. N. Petropoulou, On the zeros of $J_nu'''(x)$, Integral Transforms Spec. Funct., 24, № 7, 540 – 547 (2013), https://doi.org/10.1080/10652469.2012.720253 DOI: https://doi.org/10.1080/10652469.2012.720253

E. Kreyszig, J. Todd, The radius of univalence of Bessel functions, Illinois J. Math., 4, 143 – 149 (1960). DOI: https://doi.org/10.1215/ijm/1255455740

B. Ya. Levin, Lectures on entire functions, Amer. Math. Soc. Transl. Math. Monogr., vol. 150 (1996), https://doi.org/10.1090/mmono/150 DOI: https://doi.org/10.1090/mmono/150

F. W. Olver, D. W. Lozier, R. Boisvert, C. W. Clark, The NIST Handbook of Mathematical Functions, Cambridge Univ. Press, Cambridge (2010).

S. Ponnusamy, M. Vuorinen, Asymptotic expansions and inequalities for hypergeometric functions, Mathematika, 44, № 2, 278 – 301 (1997), https://doi.org/10.1112/S0025579300012602 DOI: https://doi.org/10.1112/S0025579300012602

R. Szász, About the radius of starlikeness of Bessel functions of the first kind, Monatsh. Math., 176, № 2, 323 – 330 (2015), https://doi.org/10.1007/s00605-014-0708-1 DOI: https://doi.org/10.1007/s00605-014-0708-1

G. N. Watson, A treatise of the theory of Bessel functions, Cambridge Univ. Press, Cambridge (1945).

How to Cite
Deniz, E., S. Kazımoğlu, and M. Çağlar. “Radii of Starlikeness and Convexity of Bessel Function Derivatives”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 11, Nov. 2021, pp. 1461 -82, doi:10.37863/umzh.v73i11.1014.
Research articles